Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ruled Fano $ 4$-folds of index $ 2$


Author: Jarosław A. Wiśniewski
Journal: Proc. Amer. Math. Soc. 105 (1989), 55-61
MSC: Primary 14J35
DOI: https://doi.org/10.1090/S0002-9939-1989-0929433-7
MathSciNet review: 929433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article contains a classification of Fano $ 4$-folds of index 2 which can be represented as $ {P^1}$-bundles.


References [Enhancements On Off] (What's this?)

  • [An] T. Ando, On extremal rays of the higher dimensional varieties, Invent. Math. 81 (1985), 347-357. MR 799271 (87g:14045)
  • [Io] P. Ionescu, Generalized adjunction and applications, Math. Proc. Cambridge Philos. Soc. 99 (1986), 457-472. MR 830359 (87e:14031)
  • [Is1] V. A. Iskovskich, Fano $ 3$-folds. I, Izv. Akad. Nauk. SSSR 41 (1977); English transl. Math. USSR Izv. 11 (1977), 485-527.
  • [Is2] -, Anticanonical models of three-dimensional varieties, Itogi Nauki i Techniki, Sovr. Prob. Mat. 12 (1979); English transl. J. Soviet Math. 13 (1980), 745-814.
  • [Mo] S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math 116 (1982), 133-176. MR 662120 (84e:14032)
  • [MM] S. Mori and S. Mukai, Classification of Fano $ 3$-fold with $ {b_2} \geq 2$, Manuscripta Math. 36 (1981), 147-162. MR 641971 (83f:14032)
  • [Sh] V. V. Shokurov, The existence of a straight line on Fano $ 3$-folds, Izv. Akad Nauk SSSR Ser. Mat. 43 (1979), English transl. Math. USSR Izv. 15 (1980), 173-209.
  • [SS] B. Shiffman and A. J. Sommese, Vanishing theorems on complex manifolds, Birkhauser, 1985. [SzW1] M. Szurek and J. A. Wisniewski, Fano bundles of rank 2 on surfaces, Univ. of Notre Dame, preprint, 1987. MR 782484 (86h:32048)
  • [SzW2] -, Fano bundles of rank 2 on $ {P^3}$, Univ. of Nebraska, preprint, 1987.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J35

Retrieve articles in all journals with MSC: 14J35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929433-7
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society